ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Gaussier, Herve and Seshadri, Harish (2019) HOLOMORPHIC MOTIONS AND COMPLEX GEOMETRY. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 147 (1). pp. 301-313.

Gaussier, Herve and Seshadri, Harish (2013) Totally geodesic discs in strongly convex domains. In: Mathematische Zeitschrift, 274 (1-2). pp. 185-197.

This list was generated on Sat Oct 19 18:22:35 2019 IST.